Viorel Barbu
Viorel Barbu
University Al.I.Cuza and Romanian Academy
E-mailová adresa ověřena na: uaic.ro
NázevCitaceRok
Nonlinear semigroups and differential equations in Banach spaces
V Barbu
Springer, 1976
29301976
Convexity and optimization in Banach spaces
V Barbu, T Precupanu
Springer Science & Business Media, 2012
1262*2012
Almost periodic functions
C Corduneanu, N Gheorghiu, V Barbu
Chelsea Publishing Company, 1989
11851989
Analysis and control of nonlinear infinite dimensional systems
V Barbu
IEEE Transactions on Automatic Control, 787, 1995
7061995
Optimal control of variational inequalities
V Barbu
Pitman Advanced Pub. Program, 1984
7001984
Nonlinear differential equations of monotone types in Banach spaces
V Barbu
Springer Science & Business Media, 2010
5482010
Hamilton-Jacobi equations in Hilbert spaces
V Barbu, G Da Prato
Pitman Advanced Publishing Program, 1983
2221983
Mathematical methods in optimization of differential systems
V Barbu
Springer Science & Business Media, 2012
1862012
Optimal control of population dynamics
V Barbu, M Iannelli
Journal of optimization theory and applications 102 (1), 1-14, 1999
1451999
Internal stabilization of Navier-Stokes equations with finite-dimensional controllers
V Barbu, R Triggiani
Indiana University mathematics journal, 1443-1494, 2004
1392004
Exact Controllability of the Superlinear Heat Equation.
V Barbu
Applied Mathematics & Optimization 42 (1), 2000
1352000
Tangential boundary stabilization of Navier-Stokes equations
RT V.Barbu, I.Lasiecka
126*2006
Partial differential equations and boundary value problems
V Barbu
Springer Science & Business Media, 2013
1162013
Controllability of parabolic and Navier-Stokes equations
V Barbu
Scientiae Mathematicae Japonicae 56 (1), 143-211, 2002
1152002
Feedback stabilization of Navier–Stokes equations
V Barbu
ESAIM: Control, Optimisation and Calculus of Variations 9, 197-205, 2003
1122003
Abstract settings for tangential boundary stabilization of Navier–Stokes equations by high-and low-gain feedback controllers
V Barbu, I Lasiecka, R Triggiani
Nonlinear Analysis: Theory, Methods & Applications 64 (12), 2704-2746, 2006
972006
Stabilization of Navier–Stokes Flows
V Barbu
Stabilization of Navier–Stokes Flows, 87-175, 2011
882011
Existence of strong solutions for stochastic porous media equation under general monotonicity conditions
V Barbu, G Da Prato, M Röckner
The Annals of Probability 37 (2), 428-452, 2009
852009
Carleman estimates and controllability of linear stochastic heat equations
V Barbu, A Răşcanu, G Tessitore
Applied Mathematics & Optimization 47 (2), 97-120, 2003
852003
Necessary conditions for distributed control problems governed by parabolic variational inequalities
V Barbu
SIAM Journal on Control and Optimization 19 (1), 64-86, 1981
841981
Systém momentálně nemůže danou operaci provést. Zkuste to znovu později.
Články 1–20